# SDR AALA201708149042

- Difficulty date: August 12, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 787-9
- Aircraft serial: 40639
- Aircraft time: 3,418 hours, 370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT IN THE OVERHEAD FLIGHT CREW REST AREA IS INOPERATIVE.   REMOVED AND REPLACED THE BATTERY IAW AMM 25-64-00.  OPS CHECKED GOOD.
